By: Joe Graedon May 15, 2017 9 Comments
    Will Overdosing on Vitamin B6 Cause Irreversible…

    Most people think of vitamins as benign nutrients. If a little is good then a "lottle" is better. In other words, the more the merrier. Most of the time people do not get into trouble if they take a l…

    By: Terry Graedon November 28, 2016 4 Comments
    How Can You Overcome Long-Term Tingling?

    Tingling, numbness or pain are common symptoms that doctors term "paresthesia." Sometimes the tingling resembles the pins-and-needles feeling when an arm or leg "goes to sleep." What can be done to ov…

    By: Joe Graedon January 26, 2015 13 Comments
    Blood Pressure Pills Are Contributing to Nerve D…

    Q. I have high blood pressure for which I take metoprolol, hydrochlorothiazide (HCTZ), hydralazine and lisinopril. I have developed pins and needles in my fingers and numbness in my hands that keeps m…

    By: Terry Graedon December 2, 2013 14 Comments
    High Doses of Vitamin B6 Could Cause Nerve Damag…

    Q. I have been dealing with sore hands. I've had pain in the palm of my hand and been unable to touch my fingers to my thumb. I started to take 200 mg of Vitamin B6, and after three weeks I am seeing …

    By: Joe Graedon October 7, 2013 132 Comments
    Could Your Antibiotic Cause You Permanent Nerve …

    Did you know that the FDA has issued a safety notification about a class of popular antibiotics called fluoroquinolones (FQs)? The announcement involves the following drugs: Ciprofloxacin (Cipro) Gemi…

    By: Terry Graedon April 23, 2012 19 Comments
    Vitamin Overdose Damages Nerves

    Q. Twenty years ago I started taking high doses of B vitamins to help prevent migraines. It worked, but about eight years ago I began having twitching all over, but mostly in my lower legs. I was test…